# SDR VGCA20241012001

- Difficulty date: October 12, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N811FL
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Aircraft time: 50,548 hours, 41,568 cycles
- Engine: Ge CF343B1
- Engine time: 33,306 hours, 32,151 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 601R752861
- Condition: Leaking
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD 1 LO PRESS CAUTION MESSAGE IN EICAS DURING, ALONG WITH ASSOIATED FLUID LOSS
